# SDR ASAA2023033043019

- Difficulty date: March 30, 2023
- Submitted: April 29, 2023
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 70,835 hours, 36,933 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT 947 BEAM LBL 45. GROUNDED - YES. REPAIRED FLOOR BEAM SEGMENT IAW B737-700 SRM 53-70-51-2R-5W=3 O=.180 R=-.147 L=3 D=.033.
